A characterization of generalized Pareto distributions by progressive censoring schemes and goodness-of-fit tests

Marohn, Frank . Communications in Statistics: Theory and Methods 2002. 31 (7) :1055-1065

Locate this article in:

Bibtex

@article{CIS-178687,
  Author = {Marohn, Frank},
  Title = {A characterization of generalized Pareto distributions by progressive censoring schemes and goodness-of-fit tests},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {31},
  Number = {7},
  Year = {2002},
  Pages = {1055--1065},
  Keywords = {progressively type-II censored order statistics}
}

Similar articles